# SDR SWAA000831

- Difficulty date: May 1, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 106 hours, 61 cycles
- Engine: Ge CFM567B24
- Engine time: 106 hours, 61 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 340001022
- Condition: Bird Strike
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  BIRD STRIKE TO NR 2 ENG VIBRATION FELT.  C/W WITH BIRD STRIKE INSPECTION AND BORESCOPE INSPECTION.  REMOVED AND REPLACED FAN BLADES ON NR 2 ENG PER MM.
